# SDR SWAA2012042603467

- Difficulty date: April 15, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 27,091 hours, 12,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W3142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD EMERGENCY EXIT LIGHT CONNECTOR BROKEN.  REMOVED AND REPLACED CONNECTOR PER MM.
